# SDR SWAA2022041210570

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 RH SIDE AT AFT CARGO COMPARTMENT_WL 162.1 / REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS 767 RH SIDE AT AFT CARGO COMPARTMENT IAW B737- 700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG # 146A7502
